Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 70, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 20, 2018, 3:10 PM CDT for 5 counties in Iowa. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2018, 3:10 PM CDT (20:10 UTC)
- Expired
- Jun 20, 2018, 4:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Iowa County, IA, Johnson County, IA, Keokuk County, IA, Louisa County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 99 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:26 PM CDT | TSTM WND DMG | Parnell, IA | TREE BRANCHES DOWN, LARGEST 3 DIAMETER. TIME ESTIMATED BY RADAR. |
| Jun 20, 3:27 PM CDT | TSTM WND DMG | 1 Ese West Chester, IA | POWER POLES SNAPPED AND CROP DAMAGE REPORTED, REPLAYED BY KCRG. |
| Jun 20, 3:33 PM CDT | TSTM WND DMG | 1 Se Washington, IA | BRANCHES OF LARGE TREES SNAPPED. |
| Jun 20, 3:43 PM CDT | TSTM WND GST 46 | Iowa City Arpt, IA | ASOS STATION IOW, IOWA CITY ARPT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:04 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
014
WUUS53 KDVN 202010
SVRDVN
IAC095-103-107-115-183-202115-
/O.NEW.KDVN.SV.W.0070.180620T2010Z-180620T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
310 PM CDT WED JUN 20 2018
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Louisa County in southeastern Iowa...
Eastern Keokuk County in southeastern Iowa...
Johnson County in east central Iowa...
Washington County in southeastern Iowa...
Southern Iowa County in east central Iowa...
* Until 415 PM CDT.
* At 309 PM CDT, severe thunderstorms were located along a line
extending from Parnell to 6 miles northwest of Washington to near
Fairfield, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Iowa City, Washington, Columbus Junction, Coralville, North
Liberty, Williamsburg, Kalona, Tiffin, Wellman, Lone Tree,
University Heights, North English, Riverside, Oxford, Hills,
Brighton, Richland, Ainsworth, Columbus City and Crawfordsville.
This includes the following highways...
Interstate 80 in Iowa between mile markers 221 and 250.
Interstate 380 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Iowa.
LAT...LON 4161 9222 4183 9156 4158 9136 4134 9137
4134 9132 4116 9137 4116 9190 4117 9206
4133 9208
TIME...MOT...LOC 2009Z 250DEG 29KT 4156 9199 4137 9177 4106 9190
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Gibbs4 follow-up statements
313
WWUS53 KDVN 202020
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
320 PM CDT WED JUN 20 2018
IAC107-202030-
/O.CAN.KDVN.SV.W.0070.000000T0000Z-180620T2115Z/
Keokuk IA-
320 PM CDT WED JUN 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEOKUK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Iowa.
LAT...LON 4161 9221 4183 9156 4158 9136 4134 9137
4134 9132 4116 9137 4116 9193 4133 9193
4135 9195 4151 9195 4151 9211
TIME...MOT...LOC 2020Z 241DEG 36KT 4164 9191 4147 9167 4114 9182
$$
IAC095-103-115-183-202115-
/O.CON.KDVN.SV.W.0070.000000T0000Z-180620T2115Z/
Louisa IA-Johnson IA-Washington IA-Iowa IA-
320 PM CDT WED JUN 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN LOUISA...JOHNSON...WASHINGTON AND SOUTHERN IOWA
COUNTIES...
At 320 PM CDT, severe thunderstorms were located along a line
extending from near Williamsburg to Kalona to near Brighton, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Iowa City, Washington, Columbus Junction, Coralville, North Liberty,
Williamsburg, Kalona, Tiffin, Wellman, Lone Tree, University Heights,
North English, Riverside, Oxford, Hills, Brighton, Ainsworth,
Columbus City, Crawfordsville and Parnell.
This includes the following highways...
Interstate 80 in Iowa between mile markers 222 and 250.
Interstate 380 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Iowa.
LAT...LON 4161 9221 4183 9156 4158 9136 4134 9137
4134 9132 4116 9137 4116 9193 4133 9193
4135 9195 4151 9195 4151 9211
TIME...MOT...LOC 2020Z 241DEG 36KT 4164 9191 4147 9167 4114 9182
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Gibbs501
WWUS53 KDVN 202026
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
326 PM CDT WED JUN 20 2018
IAC095-103-115-183-202115-
/O.CON.KDVN.SV.W.0070.000000T0000Z-180620T2115Z/
Louisa IA-Johnson IA-Washington IA-Iowa IA-
326 PM CDT WED JUN 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN LOUISA...JOHNSON...WASHINGTON AND SOUTHEASTERN IOWA
COUNTIES...
At 326 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Oxford to Kalona to near Coppock,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Iowa City, Washington, Columbus Junction, Coralville, North Liberty,
Williamsburg, Kalona, Tiffin, Wellman, Lone Tree, University Heights,
Riverside, Oxford, Hills, Ainsworth, Columbus City, Parnell, Cotter,
Oakdale and Lake Macbride State Park.
This includes the following highways...
Interstate 80 in Iowa between mile markers 222 and 250.
Interstate 380 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Iowa.
LAT...LON 4164 9212 4183 9156 4158 9136 4134 9137
4134 9132 4123 9135 4122 9193 4133 9193
4135 9195 4151 9195 4155 9200
TIME...MOT...LOC 2026Z 261DEG 33KT 4165 9186 4151 9171 4117 9176
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Gibbs513
WWUS53 KDVN 202046
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
346 PM CDT WED JUN 20 2018
IAC095-202056-
/O.CAN.KDVN.SV.W.0070.000000T0000Z-180620T2115Z/
Iowa IA-
346 PM CDT WED JUN 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IOWA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Iowa.
LAT...LON 4174 9182 4182 9156 4157 9136 4134 9137
4133 9137 4133 9132 4123 9135 4123 9144
4124 9157 4151 9178
TIME...MOT...LOC 2046Z 243DEG 32KT 4174 9173 4160 9152 4130 9137
$$
IAC103-115-183-202115-
/O.CON.KDVN.SV.W.0070.000000T0000Z-180620T2115Z/
Louisa IA-Johnson IA-Washington IA-
346 PM CDT WED JUN 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN LOUISA...JOHNSON AND NORTHEASTERN WASHINGTON
COUNTIES...
At 346 PM CDT, severe thunderstorms were located along a line
extending from near Oxford to Hills to Columbus Junction, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Iowa City, Columbus Junction, Coralville, North Liberty, Kalona,
Tiffin, Lone Tree, University Heights, Riverside, Oxford, Hills,
Ainsworth, Columbus City, Cotter, Oakdale, Lake Macbride State Park,
Richmond, Fredonia, Frytown and Windham.
This includes the following highways...
Interstate 80 in Iowa between mile markers 231 and 249.
Interstate 380 between mile markers 1 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Iowa.
LAT...LON 4174 9182 4182 9156 4157 9136 4134 9137
4133 9137 4133 9132 4123 9135 4123 9144
4124 9157 4151 9178
TIME...MOT...LOC 2046Z 243DEG 32KT 4174 9173 4160 9152 4130 9137
HAIL...<.75IN
WIND...60MPH
$$
Gibbs477
WWUS53 KDVN 202107
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
407 PM CDT WED JUN 20 2018
IAC103-115-183-202117-
/O.EXP.KDVN.SV.W.0070.000000T0000Z-180620T2115Z/
Louisa IA-Johnson IA-Washington IA-
407 PM CDT WED JUN 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOUISA...JOHNSON
AND NORTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT 415 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
and east central Iowa.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
LAT...LON 4174 9182 4182 9156 4157 9136 4134 9137
4133 9137 4133 9132 4123 9135 4123 9144
4124 9157 4151 9178
TIME...MOT...LOC 2107Z 250DEG 29KT 4179 9154 4165 9133 4135 9118
$$
GibbsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:53 PM CDT, 17 minutes earlier.
Area forecast discussion, Jun 20, 2:53 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 253 PM CDT Wed Jun 20 2018 ...HYDROLOGY UPDATE... .SYNOPSIS... Issued at 251 PM CDT Wed Jun 20 2018 18z surface data has a weak surface low west of KDSM. A warm front ran east from the low just south of I-80. Dew points along and south of the front were in the 70s. Well north of the front dew points were in the 50s and 60s. && .SHORT TERM...(This Evening through Thursday) ISSUED AT 251 PM CDT Wed Jun 20 2018 Through sunset, convection will continue to increase in areal coverage and form a broken band of showers and storms that moves north northeast or northeast with time. The high moisture levels in the atmosphere means that any storm will be capable of producing locally heavy rainfall. If this heavy rain occurs over a short time period or over an urban area nuisance flooding would be possible. Tonight the overall intensity of the convection should decrease. However, the forcing from the approaching upper low will cause the band of convection to slowly rotate across the northeast half of the area. The southwest half of the area should see areal coverage of convection slowly decrease. Thursday, a persistent band of showers with embedded thunderstorms will remain across the northeast third of the area. Weak diurnal heating will allow new convection to develop during the late morning and afternoon hours across the remainder of the area. Overall rainfall through late Thursday afternoon should be 0.5 to 1.5 inches with the heavier amount generally north of I-80. On a localized level, some rainfall amounts could be closer to 2 inches. .LONG TERM...(Thursday Night through Wednesday) ISSUED AT 251 PM CDT Wed Jun 20 2018 Rainy periods with below normal temperatures are expected through much of the extended forecast. Normally highs are 80-86; with lows 60-66. Thursday night and Friday: An upper level low will rotate across northeast Missouri into southern Illinois during this period with widespread rainfall and scattered storms. The exact location of the heaviest rains is still not certain at this time. Isolated flash flooding will be possible in areas that receive several days of rain on saturated ground. The main flooding concern will be with rivers. See Hydrology section below. The rain will essentially wind down from west to east Friday afternoon and evening as the low moves off to the northeast. Temperatures will be in the upper 60s and 70s. Saturday and Sunday: Saturday will be dry; with a ridge of high pressure over the area. There is a chance for some showers/storms across mainly the southern half of the CWA Saturday night into Sunday as a weak shortwave pivots across the region. The second half of Sunday will be mainly dry. Highs will be in the mid 70s to low 80s both days. Monday through next Wednesday: Quiet conditions are expected Monday with rain chances overspreading the entire area Monday night into Wednesday. It is still too early for finer details, but this system early next week appears to be much stronger than the weekend system and may bring heavy rain and the possibility of severe weather. A warming trend will be seen early next week, reaching back to near normal by mid week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) ISSUED AT 1230 PM CDT Wed Jun 20 2018 MVFR/IFR conditions will slowly improve to VFR through 00z/21 across eastern Iowa and northern Illinois. An approaching upper low will help generate SHRA/TSRA through at least 18z/21. Given the high moisture levels in the atmosphere, any TSRA/SHRA that affects a TAF site will have the potential to create brief MVFR if not IFR conditions. && .HYDROLOGY... Issued at 251 PM CDT Wed Jun 20 2018 Periods of moderate to heavy rain expected through Friday will likely have a significant impact on the river flooding situation in the area. Widespread rainfall of 1 to 3 inches is possible through Friday. However, it is still uncertain exactly where the area of heaviest rains will occur. In any regard, expect delayed recessions, renewed rises, and potentially higher crests at locations in or near flood, as well as additional flooding possible at new locations. Have kept Moline on the Rock River in a Flood Watch, as the forecast crest has been trending lower with each forecast cycle. It is now down to just touching the 12 foot flood stage beginning late Friday night. Issued a Flood Watch for Marengo on the Iowa River which may rise over its 14 foot flood stage Saturday evening as a result of routed flows from upstream. Minor flooding continues on the Rock River at Joslin; while Moderate flooding continues on the Wapsipinicon River at De Witt. A crest is forecast to work its way down the Mississippi River over the next week to two weeks as a result of heavy rains in Minnesota. Steady rises will be seen on the Mississippi River over the next week; with the actual crest currently expected mid to late next week and into the week of the Fourth of July. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...14 AVIATION...08 HYDROLOGY...14
Hazardous weather outlook, Jun 20, 4:56 AM CDT, 10 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 456 AM CDT Wed Jun 20 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-211000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 456 AM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT More rounds of scattered thunderstorms will occur across the area this morning, then again by late afternoon and into the evening. There will be a chance for some strong to severe storms with the afternoon and evening storms. The primary threat from these storms will be damaging winds, but there will also be a chance for an isolated tornado with any strong storm moving along a frontal boundary that is currently draped across the area along and south of Interstate 80. The Storm Prediction Center has placed areas generally along and south of a line from Cedar Rapids Iowa, to the Quad Cities, and to east of Galesburg Illinois, in a marginal risk for severe weather today and tonight. The storms will also have the capability of producing very heavy rainfall and at high rates. Areas that experience repeated thunderstorm activity will have the possibility of being impacted by flash flooding. The heavy rain will also aggravate any ongoing river and small stream flooding. A few area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Expect widespread rain and scattered thunderstorms Thursday and Friday. The severe weather risk is low. However, additional rounds of heavy rainfall on already saturated ground may lead to flooding problems, including isolated flash flooding. Flooding is expected to continue on some tributary rivers. Rounds of heavy rainfall may also cause additional river sites to rise later this week. Please see the latest Flood Statements and Flood Warnings for details. Thunderstorms are possible late Saturday into Sunday, and again late Monday into Tuesday. It is too early to determine the potential for severe weather. .SPOTTER INFORMATION STATEMENT... There is a chance that spotter activation will be needed today and tonight. 12/RP Kinney
In the hours before
Special weather statement, Jun 20, 11:52 AM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1152 AM CDT WED JUN 20 2018
ILC177-201945-
Stephenson-
1152 AM CDT WED JUN 20 2018
...Minor flooding ongoing along and near Yellow Creek...
On Wednesday morning, local emergency management reported ongoing
minor flooding on Yellow Creek and adjacent areas. It is reported
that river levels have not receded after the inital rise Monday
night and Tuesday and many acres of land have yet to drain into the
creek.
Rainfall amounts of 3.50 inches to 7.00 inches fell in the basin
Monday night into Tuesday morning.
Any additional rainfall prior to river levels receding will cause
additional flooding.
If you are driving and encounter a flooded roadway, Turn around,
don't drown. Most flood deaths occur in vehicles.
LAT...LON 4229 8976 4228 8970 4231 8956 4228 8954
4224 8967 4223 8976 4224 8981 4232 8991
4238 8987
TIME...MOT...LOC 1647Z 000DEG 0KT 4225 8975
BrooksSpecial weather statement, Jun 20, 2:14 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
214 PM CDT WED JUN 20 2018
IAC087-095-101-107-111-177-183-MOC045-199-202015-
Henry-Van Buren-Keokuk-Washington-Jefferson-Iowa-Lee-Scotland-Clark-
214 PM CDT WED JUN 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HENRY...VAN BUREN...
KEOKUK...WASHINGTON...JEFFERSON...SOUTHERN IOWA...LEE...SCOTLAND AND
CLARK COUNTIES UNTIL 315 PM CDT...
At 213 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northwest of What Cheer to near
Lockridge to near South Gorin. Movement was northeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Fort Madison, Keokuk, Fairfield, Mount Pleasant, Washington, Kahoka,
Sigourney, Memphis, Keosauqua, Williamsburg, New London, Warsaw,
Wellman, Winfield, North English, West Point, Donnellson, Montrose,
Hedrick and Brighton.
This includes Interstate 80 in Iowa between mile markers 207 and 218.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4151 9241 4151 9230 4167 9230 4177 9214
4124 9148 4116 9148 4115 9137 4038 9142
4025 9150 4026 9195 4030 9195 4030 9215
4060 9226 4060 9218 4116 9218 4116 9241
TIME...MOT...LOC 1913Z 224DEG 20KT 4149 9245 4094 9177 4031 9202
GibbsThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:27 PM CDT | Special Weather Statement | DVN | Benton | 63 min |
| Jun 20, 6:36 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Iowa, Jefferson, Johnson and 4 more | 24 min |
| Jun 20, 10:09 AM CDT | River Flood Watch | DVN | Iowa, Johnson | 34 hr |
| Jun 20, 2:14 PM CDT | Special Weather Statement | DVN | Henry, Iowa, Jefferson, Keokuk, Lee, Van Buren and 1 more | 61 min |
| Jun 20, 2:29 PM CDT | Tornado Warning | DVN | Keokuk | 31 min |
| Jun 20, 3:29 PM CDT | Special Weather Statement | DVN | Benton | 31 min |
| Jun 20, 4:33 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones, Linn | 42 min |
| Jun 20, 4:35 PM CDT | Special Weather Statement | DVN | Muscatine | 55 min |
| Jun 20, 4:49 PM CDT | Special Weather Statement | DVN | Clinton, Scott | 56 min |
| Jun 20, 5:25 PM CDT | Tornado Warning | DVN | Scott | 29 min |
| Jun 20, 5:39 PM CDT | Flash Flood Warning | DVN | Scott | 3 hr |
| Jun 20, 6:21 PM CDT | Special Weather Statement | DVN | Jefferson, Van Buren | 54 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.